Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Getting panic attack, feels twitchy, dizzy, pain in temple and back, pulsating feeling in ear. What to do?

Hi I keep feeling that I m going to collapse I suffered 2 bad panic attack since I feel very nervy and twitchy now I keep getting pains in my temple and back of left eye with of dizzy spell and now suffering relay bad tinutis I feel pulsing I my ear when I lay on my side and since the panic attack chest pains change in pulse rate fast to slow struggle with catching breath all started after experience these dizzy feeling I thinking I was about to pass out these went on for around 6 weeks prior to first panic attack please help as I can t get any sence from my gp
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to health care magic!

I have gone through your question from which it looks that you have anxiety along with panic attacks, and that you are not on any tretament for the same.

I can really understand what it feels to the patient in such situations. From my clinical experinece I can say that you can get good relief with venlafaxine (37.5mg to 150 mg once a day) or paroxetine (25mg once a day) for some weeks. These will help treating the illness.
Along with that, for acute anxiety, benzodiazapines, like: clonazepam 0.25 mg pnr basis will help you in few minutes and 1mg at night time for sleep.

It will be better if you avoid driving after taking benzodiazapines.

please stop alcohol completely (if you take it).
From the above said measure, im sure you will get better.
Please feel free to ask more queries.
Dr. Manisha Gopal.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor